# SDR AWXA0000808

- Difficulty date: October 31, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 44,933 hours, 32,470 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 655484221
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE TO VERTICAL STAB SUPPORT ANGLE, LEFT HAND SIDE, 19 INCHES FWD OF RUDDER, CHAFED BEYOND LIMITS.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PARTS IAW 737 SRM 51-70-11, FAB''D REPAIR PARTS IAW 737 SRM 51-40-08, TREATED AND PRIMED PARTS IAW 737 SRM 51-20-01.
